| Model Number |
P18149K |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Block c: not applicable for this device.Block d4: serial # not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks d1 & g (contact information): address listed reflects the specification developer.Blocks h3 & h6: the phoenix catheter was not returned for evaluation, thus no returned product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
It was reported that a phoenix catheter was used in a therapeutic peripheral procedure in a slightly calcified proximal sfa.During removal, the catheter got stuck on a non-philips guidewire, and both were removed as a system.The procedure was completed with an angioplasty balloon with no patient injury reported.This product problem is being submitted because the phoenix catheter and concomitant device were removed as a system; potential for harm.